# SDR SWAA2024082622737

- Difficulty date: August 5, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5241 · Galley Doors
- Part: Gate
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER ENDGATE FWD SERVICE DOOR AT FWD GALLEY AREA 2024-421134<[01] REPLACED LOWER ENDGATE FWD SERVICE DOOR AT FWD GALLEY AREA IAW B737-700 AMM 52-41-61-400-801. SEE INDIVIDUAL SINGOFF BELOW;[02] REPLACED LOWER ENDGATE FWD SERVICE DOOR AT FWD GALLEY AREA IAW B737-700 AMM 52-41-61-400-801. SEE INDIVIDUAL SINGOFF BELOW
